A Cauchy-Type Problem for the Diffusion-Wave Equation with Riemann-Liouville Partial Derivative

ISSN 1064–5624, Doklady Mathematics, 2006, Vol. 73, No. 1, pp. 6–10. © Pleiades Publishing, Inc., 2006. Original Russian...

6 downloads 212 Views 184KB Size Report

This content was uploaded by our users and we assume good faith they have the permission to share this book. If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Start by pressing the button below!

Report copyright / DMCA form

Recommend Documents

YuX Egorov M. A. Shubin (Eds.) b% ‘A Partial Differential Equations VI Elliptic and Parabolic Operators Springer-Ver...

A Compendium of Partial Differential Equation Models: Method of Lines Analysis with Matlab The mathematical modeling of...

562 MA THEMA TICS: H. BA TEMA N PROC. N. A. S. SOLUTIONS OF A CERTAIN PARTIAL DIFFERENTIAL EQ UA TION By H. BATEMAN D...

Differential Equations, Vol. 39, No. 11, 2003, pp. 1626–1632. Translated from Differentsial’nye Uravneniya, Vol. 39, No....

Differential Equations, Vol. 40, No. 2, 2004, pp. 218–226. Translated from Differentsial’nye Uravneniya, Vol. 40, No. 2,...

Single–peaks for a magnetic Schr¨ odinger equation with critical growth Sara Barile∗ Dipartimento di Matematica, Univers...